×

zbMATH — the first resource for mathematics

Proper solutions in the theory of dominance. (Spanish) Zbl 0729.90503
MSC:
90C29 Multi-objective and goal programming
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Arrow, K. J.; Barankin, E. W.; Blackwell, D. (1953). “Admisible Points of Convex Sets”, en:Kuhn, H. W.; Tucker, A. W., Eds.,Contributions to the Theory of Games, Vol. II, Princeton University Press, pp. 87–91. · Zbl 0050.14203
[2] Bazaraa, M. S.; Shetty, C. M. (1976).Foundations of Optimization, Springer-Verlag. · Zbl 0334.90049
[3] Benson, B. (1979). “An Improved Definition of Proper Efficiency for Vector Maximization with Respect to Cones”,J. Math. Anal. Appl., Vol. 71, pp. 232–241. · Zbl 0418.90081 · doi:10.1016/0022-247X(79)90226-9
[4] Bitran, G.;Magnanti, T. (1979). “The Structure of Admissible Points with Respect to Cone Dominance”,J. Optimization Theory Appl., Vol. 29, pp. 573–619. · Zbl 0389.52021 · doi:10.1007/BF00934453
[5] Borwein, J. (1977). “Proper Efficient Points for Maximization with Respect to Cones”,SIAM J. Control Optimization, Vol. 15, pp. 57–63. · Zbl 0369.90096 · doi:10.1137/0315004
[6] Coladas, L. (1979).Problemas Multiobjetivo: Estructuras de Dominación, Universidad de Santiago de Compostela.
[7] Corley, H. W. (1980). “An Existence Result for Maximizations with Respect to Cones”,J. Optimization Theory Appl., Vol. 31, pp. 277–281. · Zbl 0416.90068 · doi:10.1007/BF00934115
[8] Geoffrion, A. M. (1968). “Proper Efficiency and the Theory of Vector Maximization”,J. Math. Anal. Appl., Vol. 22, pp. 618–630. · Zbl 0181.22806 · doi:10.1016/0022-247X(68)90201-1
[9] Hartley, R. (1978). “On Cone-Efficiency, Cone-Convexity and Cone-Compactness”,SIAM J. Appl. Math., Vol. 34, pp. 211–222. · Zbl 0379.90005 · doi:10.1137/0134018
[10] Kuhn, H. W.; Tucker, A. W. (1951). “Nonlinear Programming”, en:Neyman, J., Ed.,Proceeding of the Second Berkeley Symposium on Mathematical Statistics and Probability, University of California Press, pp. 481–492. · Zbl 0044.05903
[11] Melendreras, R. (1977). “Propiedades Singulares de la Teoría de la Dominación”,Seminario Internacional de Programación Matemática, Madrid, 24–25 Noviembre.
[12] Rockafellar, R. T. (1970).Convex Analysis, Princeton University Press. · Zbl 0193.18401
[13] Yu, P. L. (1974). “Cone convexity, Cone Extreme Points, and Nondominated Solutions in Decision Problems with Multiobjectives”,J. Optimization Theory Appl., Vol. 14, pp. 319–377. · Zbl 0268.90057 · doi:10.1007/BF00932614
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.